|Online since 2002|
About AdipexIf you have used Adipex, please help others by adding your feedback. What would you tell your best friend about using Adipex? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
So far so good, but...
I have been on Adipex for 2 months now and have lost 22lbs and 2 pant sizes. My first month it was up and down up and down but we hat a lot of family and emotional stuff going on. During that I barely exercised and was averaging about 20 hours of sleep a week. I lost almost 20 lbs but then gained 14 of them back.
At my first official weigh in I was down 6lbs. Now this month I have done better eating high protein and taking a xanax to help me get sleep and I Zumba 4 times a week and calorie count and track my food through (link removed) I am also using the ViSalus shakes as a meal replacement (they are high in protein). I only do one a day and ad lots of fruit. My calories average 1430 a day unless My workouts create more for me. (Link removed) will adjust them when you add your workouts. So far so good though!! Now I will only be on adipex 1 more month and then on a break, that is where the true test will be!
AskDocWeb: Sorry Terra, the links you provided lead to a website involved with many recurring bill disputes. Because they list a company name other than their own on the billing statement it appears that they are a scam.
Adipex with Tamoxifen?
Can I take addipex while taking Tamoxifen?
AskDocWeb: While there are no drug interactions listed between the two in our database you would have to check with your doctor to find out if Adipex would be appropriate for you or not. There are a number of contraindications for Adipex including the following:
Cindy lost 25 pounds!
I have been on Adipex for 3 months. I have lost 25 lbs. I feel great. I am running 15-20 miles per week. My problem is that I don't know if I will be able to keep running once I quit taking Adipex. I struggle with the thought that is it me or the Adipex that allows me to run. I am 53 yrs old and really have not been much of a runner until I started Adipex. I am afraid to stop it.
AskDocWeb: Wow, 15 to 20 miles a week. That is impressive, especially since you weren't a runner before starting your weight loss program. Congratulations on getting into a habit of good exercise. Remember that Adipex is like a crutch, it helps you to do certain things but it is not something to use forever. One good thing to keep in mind is that running is a lot easier when you are not carrying that extra 25 pounds.
Adipex is not working for me!
I have been taking adipex for a week today and its not working for me. My appeitite is through the roof, I usually dont eat after 8pm but lately I have been up grabbing two bags of chips and eating them at night. First day I felt high with extreme hunger and romantic intentions. Second day headache, but no high feeling or racing heartbeat, third and fourth day headache was a donkey, day five headache stopped finally, Day 6 and today day 7 nothing but extreme hunger. I dont go back to my doctor until the 23rd of this month. I have gained 5pds, no where have I read that adipex-p will cause you to have a high appeitite. So why isnt adipex-p working for me, controlling my appeitite like others have said.
The one thing it has done is broke me of my soda drinking, I use to would drink 4 drinks a day but now I just grab a water, an I can drink 8 bottled waters a day because of dry mouth. I am a vegetarian no meat at all, I am exercising, plus housework, An my doctor put me on a no potatoe, no rice, no bread diet, and no sweets diet which I am also following, I dont smoke, drink, or do any drugs. Basically I am a healthy person just over weight, I weighed at the doctors office 161 my height is 5ft 3in. An now I am 166. I think I am just going to quit taking the adipex since I was losing a pd or two once a month. So is there anything else out there that might would suppress my appeitite?
AskDocWeb: Yes, there are alternatives but you would need to check with your doctor to find out which ones would be most appropriate for your particular situation. Have you explored the use of herbs to curb your appetite?
I gained weight from using Adipex
It doesn't always work.. I am 5ft 3,was 161pds an asked my doctor about what he thought about helping with my diet. He prescribed adipex-p, along with no bread, no rice, no sodas, no sugar diet, but all the veggies and fruit I wanted. Since I am a vegetarian and do not eat meat. The first day taking adipex I had a high feeling and extreme hunger. I told myself the hunger would go away but it didnt it got worse. I had the headaches and dry mouth. Yet I kept looking for this miracle drug to actually stop my hunger.
So yesterday I went with my mom to her doctor, and I got on their scales, I had gained 7pds in 8 days. So I dont know why people don't want to hear this drug does not always work for certain people. I am just wondering why it didnt work at suppressing my appeitite as its claimed to do. I exercise, I followed my diet but adipex didnt live up to its claim. So is their anything else that might would work?
I go back the 23rd and will tell my doctor how adipex did me. That's my experience I gained weight from using this drug. An I do think others should be informed that if you are having extreme hunger like I had, to stop taking it. I am not taking adipex no more, today is the first day without using it. I still got the dry mouth but hopefully that will get out of my system soon.
AskDocWeb: For an estimate on how long it will take for the drug to clear your system see the Adipex half-life table.
Heavier and more painful menstruals
I learned about adipex 2yrs ago. I been taking it off & on when I begin to feel the fatigue in the mornings. I only use it for energy due to the fact of exercising w/the pill. I will not go any lower than 164lbs. My big issue is my menstrual. I've noticed when I'm on it. It makes my menstrual much, much heavier & the pains are more painful. I consulted my doctor & he says the same thing. Its not listed as a side effect. Yes, I've seen that but during the months I'm not taking the pill my menstrual is normal.
Is there a way to decrease the severity of the shaky hands I get from Adipex. I'm currently cutting the 37.5 mg pill into 1/4 rather than 1/2. They say the shaky hands goes away over time but I've never seen it go away. Usually about the 1st 4-5 hours I shake. Thanks.
AskDocWeb: Shaky hands may indicate too much stimulation to your nervous system. This symptom is one of the indications of an overdose so talk to your doctor about it. One the other hand, there are over 7,000 causes of shaky hands. It could be something as simple as a lack of magnesium or it could be something much more serious. Diabetics can get shaky hands if their blood glucose level gets too low. Remember that you are supposed to limit the use of stimulants such as caffeine while using this medication.
Read more Adipex Feedback.
Adipex report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - 17 - 18 - 19 - 20 - 21 - 22 - 23 - 24 - 25 - 26 - 27 - 28 - 29 - 30 - 31 - 32 - 33 - 34 - 35 - 36 - 37 - 38 - 39 - 40 - 41 - 42 - 43 - 44 - 45 - 46 - 47 - 48 - 49 - 50 - Last Page 51 - 52 - 53 - 54 - 55 - 56 - 57 - 58 - 59 - 60 - 61 - 62 - 63 - 64 - 65 - 66 - 67 - 68 - 69 - 70 - 71 - Last Page 72
Share your experience with AdipexIf you find this page useful share it with others. If you have used Adipex, use the form below to add your review of Adipex, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by.
This consumer advocate website is protected by copyright © 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Adipex and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.